Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Wet penis, burning sensation after having sex. Taken zocon. Suggest remedy

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 8193 Questions
Question
i had sex with my girlfriend after that its been 7 days my penis stay wet and a burning sensation pls help.
I have taken zocon 150 alternative days for three days.....the mishap was the condomn had torn during sex
Posted Tue, 23 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ivan R. Rommstein 38 minutes later
Hi XXXXXXX and welcome to XXXXXXX
You shouldnt be worried. it sounds like STD, and if I am right about diagnosis, this antibiotic will cure it without leaving any consequences.
There is a possibility that you have had allergy reaction too. Certain condoms, lubricants, clothes or bedclothes can cause it. And third reason can be urinary infection (cystitis, kidney infection). In this case you should switch to another antibiotic and do urinoculture before that. But I suggest to take zocon till the end,and 3 days after it wait and see is there improvement. And dont forget to inform your girl about it. STDs are much more XXXXXXX for girls and it should be treated as well.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
 
Follow-up: Wet penis, burning sensation after having sex. Taken zocon. Suggest remedy 1 hour later
sir but zocon is not an antibiotic.......it is an anti fungal......
 
 
Answered by Dr. Ivan R. Rommstein 48 minutes later
My apologies. I thought this is azytromycine because we one with similar name in europe.
Well it seems like your doctror thinks this is fungal infection if he prescribed it. Fungal infections usually manifest with smelly whiteish deposits on your glans and preputium.
If you have clamydia, gonnorhea or trichomonas this medicine wont be helpful.
For such infection doxycycline or azytromycine should be your therapy.
But if your symptoms persist I suggest to do swab test which may be unpleasant but this is the only way to find the exact microbiological agent.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor